Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hi. I was put on lamictal for Lyme disease last year because I had slight DP from the disease but nothing too crazy I was functioning fine going to class and shit. Then in November I started having SEVERE dissociative episodes related to that poison medicine. My doctor had me cold turkey it in January and since then I’ve had SEVERE DP/DR to the point where I am Seriously considering ending my life soon. I have lost my sense of identity from this drug withdrawal and I feel like I almost have split personality ??? I feel like someone else is in my head with me and I’m floating behind myself while I walk. I’m obsessed with my existence and and hyper aware of everything around me and my body. I have tons of other symptoms from the withdrawal but I don’t care about them cuz they aren’t nearly as bad as this. Please someone help me. I feel like I have multiple personalities. My memories from before this seem like another person entirely and I’ve convinced myself that “withdrawal me” is different than the “real me” if that makes sense. I never had any of this shit before in my life I had very slight DP looking back now I wish I could just go back to how my life was before I ever took the stupid drug. My life is over. I’m so traumatized by this and I feel like my body isn’t even my body anymore. I have thoughts that I need a new body after going through this cuz there’s no way this is the same body I’ve always had. Idk if any of this makes sense. I’m not me someone else has taken over my body I have no identity my life is hell. I’m going to end it soon if this doesn’t get better. How can I ever move on from something like this. Please someone help me. I basically live in my head and I’m sick of it and my body doesn’t feel like mine I don’t want to live
 

·
Registered
Joined
·
145 Posts
I’d say give yourself some time to let your brain level out. Drug withdrawal can be a dramatic shock. If nothing changes after you get the anxiety under control, consider a medication. There are tons on this site. This disorder is shit but hang in there.
 

·
Registered
Joined
·
393 Posts
At what dose were you? And for how long. Are you sure it's because of the lamotrigine. Try and consider to take other medication as you're in high anxiety state right now whicih will only fuel this shit.
 

·
Registered
Joined
·
445 Posts
Hey Sammyy, I fully sympathise with you and what you're experiencing right now. There are many people on here including myself who have felt so bad with the disorder that they want to die. Please don't give up. I wake up every morning and think of nothing but my most horriffic symptoms but I am much better than I was and there's no reason for it to plateu where it is. I thought it would be impossible for me to move on also. nomatter how bad dpdr becomes, IT IS just a nervous system disorder and is very, very recoverable. In fact, given a long enough time frame I would say that recovery is close to 100%. I won't bullshit you, it's not easy, it requires dedication and the right strategy, but the rewards are so worth it.
 
1 - 4 of 4 Posts
Top